About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 397376, 6 pages
http://dx.doi.org/10.1155/2014/397376
Research Article

Multipliers of Modules of Continuous Vector-Valued Functions

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 8 November 2013; Accepted 11 January 2014; Published 12 May 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Liaqat Ali Khan and Saud M. Alsulami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liaqat Ali Khan and Saud M. Alsulami, “Multipliers of Modules of Continuous Vector-Valued Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 397376, 6 pages, 2014. doi:10.1155/2014/397376